Ask Your Health Question and Get an Answer ASAP
I am Dr. Phophalia and will assist you today.Are you on any medications / herbs / supplements?Any significant past medical illness?
Do you have chest pain, palpitations, breathless on exertion, tiredness?Dr. Arun
Hi, I was taking vitamin c and a multivitamin daily, but I stopped taking them a few weeks ago. I recently took Aleve for a couple headaches. I don't have any breathing issues or chest pain. I have been feeling a little light headed/weak and losing my balance when I'm standing up.
In normal people the upper blood pressure falls by less than 10 and the lower one rises as a matter of fact by 2-3 reading. Following would be advised;
1) Lifestyle modifications, such as avoiding sudden postural changes
2) Sitting on the edge of the bed for 5 minutes before standing,
3) Calf muscle exercises,
4) Drinking 2 liters of fluids per day,
5) Avoiding hot environments,
6) Raising the head of the bed to 15-20 degrees,
7) Elastic compression stockings
8) Medical treatment; fludrocortisone, midodrine, erythropoietin, and pyridostigmine.
You would also be advised following investigations;
a) blood urea
b) serum creatinine
c) glucose tolerance test
e) complete blood count (CBC),
A collective symptoms of loosing balance on standing up, color changes in nails and splinter hemorrhages in fingers warrant an evaluation by a doctor as soon as possible. While your symptoms and signs are not confirmatory of heart disease but a possibility of heart disease like valve defect may be responsible occasionally for these symptoms.
Please feel free for your follow up questions.
I would be happy to assist you further, if you need any more information.
Thanks for using JustAnswer.